Posted by: Icy | 2011-07-13


Good day. I have been on Cymgen for the last 18 months and it has been working very well. Last night I woke up and it felt like I was in a huge black hole wiht the walls closing in on me. I could not breathe and had a huge chestpain. I am very teary and very very very down. Can it be that the Cymgen stopped working?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that you are experiencing panic attacks. You should consult your doctor to re-evaluate your anti-depressant and if possible your doctor can prescribe an anti-anxiety tablet, like Ativan SL 1mg that can be used when needed.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sandra | 2011-09-16

I have been taking Cymgen for 9 months. For past 6 months 90mg. I''ve stopped now for 2 days because I think I''m bi-polar. I want to go for a blood test. Is bi-polar traceable by bloodtest? I feel so sick and overall " gatvol" .

Reply to Sandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.